# SDR ASAA2025021155954

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 45,330 hours, 14,319 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R2 DOOR JAMMED UPON CLOSING TSAR174M. GROUNDED - YES. OPENED R2 DOOR AND C/W AFT ENTRY DOOR INSPECTION/CHECKPER AMM 52-3-00 NO DEFECTS NOTED. CLOSED R2 DOORAND FOUND OPS NORMAL PER AMM 52-13-00.
